I believe I had withdrawal symptoms when I stopped acting out and lusting. I'm not really able to separate the emotional from the physical symptoms, because each affects the other. But there were symptoms.
Looking back, I think I was just a mixed up mess of all sorts of feelings, including emotions that I had been trying to cover up or stuff down and not feel with my use of lust as my drug of choice. For a long while, there was also a pervading "dullness" that just wouldn't go away. If lust is a drug, then it is definitely an amphetamine for me - I felt quite depressed when I stopped using it.
But I can't say I experience any withdrawal symptoms nowadays. And I don't know why I would "regularly" be in withdrawal from a drug I'm no longer using it. Since I'm not getting "high" on my drug, I'm not "coming down" off of it either (withdrawing).
Certainly temptations show up - almost every day. No surprise there. But if I'm surrendering those temptations to God and not getting high on that lust, there's no lust high to withdraw from.